Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 74, Issue 4 (2009), 1225-1263.
Heirs of box types in polynomially bounded structures
A box type is an n-type of an o-minimal structure which is uniquely determined by the projections to the coordinate axes. We characterize heirs of box types of a polynomially bounded o-minimal structure M. From this, we deduce various structure theorems for subsets of Mk, definable in the expansion ℳ of M by all convex subsets of the line. We show that ℳ after naming constants, is model complete provided M is model complete.
J. Symbolic Logic, Volume 74, Issue 4 (2009), 1225-1263.
First available in Project Euclid: 5 October 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tressl, Marcus. Heirs of box types in polynomially bounded structures. J. Symbolic Logic 74 (2009), no. 4, 1225--1263. doi:10.2178/jsl/1254748689. https://projecteuclid.org/euclid.jsl/1254748689